Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Borderline PD and benzo WD: Lamictal - SLS, SOS

Posted by jonhed on January 15, 2017, at 10:53:46

In reply to Re: Borderline PD and benzo WD: Lamictal - SLS, SOS zonked, posted by SLS on January 15, 2017, at 5:49:32

I quit 6mg klonopin cold turkey and 3 month later (now) i still feel the after effects from it.
The first 2 weeks i just burst out crying hysterically all day, and as you say, the world feel very raw and ugly.
It is consider to be the worst withdrawal of every drug there is, and clonazepam is exceptional in that way that the withdrawal is very very long.
In sweden we don't use klonopin that often due to this fact, so i feel with you..

But it will go away eventually and then i think you will be happy that it happened, cause i have gotten my emotional life back. It is wonderful!! i promise you.

When you have been of it a couple of month you will find out how blunted you were when you were on klonopin.

I hope everything goes well and i think if you do taper as you do then the withdrawal should be easier, but remember that klonopin is the worst so what you feel is not dangerous.

And it can take up to 3 month before you will be able to feel joy again, but then you will feel real joy!

And remember that everything i wrote is just my personal experience.

kind regards / J.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jonhed thread:1093989
URL: http://www.dr-bob.org/babble/20161215/msgs/1094003.html